# SDR VTZA97443

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/MDT - FLT 6570 - DURING TAKEOFF AT 1815 HOURS ON 7-31-97, AIRCRAFT ABORTED TAKEOFF DUE TO LT ENGINE WOULD NOT MAKE SCHEDULED TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LT ENGINE MAX FUEL FLOW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
